# SDR SWIA200617100

- Difficulty date: July 9, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 9,563 hours, 7,447 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Support
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN RADIUS OF FIFTH STEP PAX DOOR AFT STAIR SUPPORT, DISCOVERED DURING C-CHECK INSPECTION.  PARTS INSTALLED IAW CRJ 200 REO 601R-52-11-702.
